# SDR SWIA200211029

- Difficulty date: July 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 17,533 hours, 15,476 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

INBOARD GROUND SPOILER FAULT AND SPOILERS FAULT MESSAGES ON TAXI OUT.  RETURNED TO THE GATE.  RESET SECU NR 2.  ALL MESSAGES CLEARED AND ALL SURFACES OPERATE NORMALLY.
